# SDR SWAA2020060889648

- Difficulty date: May 13, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,957 hours, 22,795 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221BF HAS CORRODED INSERTS. REMOVED AND REPLACED CABIN FLOORBOARD 221BF; P/N 144A5810-152 PER AMM 53-21--00. REF NRC G733642 FOR SEALING AND MOISTURE BARRIER INSTALLATION.
